# SDR FDEA201307301701

- Difficulty date: July 30, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 52,562 hours, 22,610 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Part number: 85
- Condition: Failed
- Location: Emergecy Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT MAIN ENTRY DOOR SLIDE ARM LIGHT IS INOPERATIVE.  BULBS REPLACED AMM 25-66-11-2.
